# SDR FDEA201505291656

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 572 hours, 12,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114519
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LOWER CARGO COMPARTMENT, LONGERON SPLICE FITTING AT LONGERON 37L, BETWEEN STATIONS 5-113 & 1541 FOUND CRACKED.  REMOVED AND REPLACED THE LONGERON SPLICE IAW SRM 51-33-01-0G, DRAWING A5A7114 REVISION J, AND SRM 51-33-01-0G.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
